# SDR FDEA201106162290

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 146N62153
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 4L RIVET HEAD AND DOUBLER CAHFED, 2ND FRAME FROM FRONT OF DOOR,   APPROX CENTER.
